Anxiety Support
33,884 members38,105 posts

Sertraline: intermittent side effects?

I had been feeling better for a good few days this week - no dizziness, headaches virtually gone, no shaking, temperature fluctuations etc. However, I now seem to have side effects back: weird headache, dodgy tummy, nausea, achy etc. Does anyone else have experience of side effects taking a ‘holiday’ and then returning? It’s annoying as I felt my anxiety was getting better (I have been on Sertraline for about 3 and a half weeks) and now I seem to have gone backwards and feel jittery and anxious again. I am on 50mg per day. Thanks.

4 Replies
oldestnewest

That’s exactly how my side effect were. They got better for a while and then around the 3 week mark some came back. Mostly the nausea and sweats. After about 4 1/2 weeks of being on it the side effects went away and I started feeling much better.

Hang in there.

3 likes
Reply

Hey - thanks for the response - makes me feel reassured!

1 like
Reply

Hello there, maybe if I say my son is on Sertraline and has been for 4 years, if he forgets to take it his anxiety gets worse. It is safe as his pyschiastrist has told him to stay on it. Sure your symptoms will calm down again soon 😊😊

Reply

I feel same also get pins and needles in my hands and feet , makes me feel even more anxious x

Reply

You may also like...